Top
10
Doctor insights on: How To Get Rid Of Tinnitus

Share
Dr. Jeffrey Bassman
582 doctors shared insights

Ringing In Ears (Definition)

Ringing in the ears (tinnitus) is a symptom in which a person has a persistent noise in his ear or ears. Tinnitus can be of unknown cause, or can be caused by hearing damage, tumors, problems in the brain or hearing nerve, ...Read more


2

2
Suddenly got tinnitus again. Had 3 yrs ago & stopped suddenly. Cause& how to get rid of it.

Suddenly got tinnitus again. Had 3 yrs ago & stopped suddenly. Cause& how to get rid of it.

Tinnitus: is a sound that is generated in the brain and could sound like like a radio transmitter. There is no cure for tinnitus, but it often becomes less noticeable and more manageable over time. See an ENT for examination. ...Read more

See 1 more doctor answer
3

3
Is tinnitus temporary in most people?I just wnt to know how likely I am to get rid of it. I'm tired of stressing over it so should I just live with it

Tinnitus: If it has been ongoing for many months, then chances are that it is going to be ongoing. If it just occurred... then you need to see your physician to see if there is any reversible causes for this problem. ...Read more

See 2 more doctor answers
4

4
What do I do to get rid of ears ringing with tinnitus remedies?

What do I do to get rid of ears ringing with tinnitus remedies?

Many causes: Maintaining tinnitus is often the best that some treatments provide. Determining the cause of tinnitus is difficult. Start with a very thorough history and exam with your doctor. Keeping a home diary of the ringing events, or what may increase it or decrease would be valuable- write down your what you are eating, pain if any, what ear/ears, lying down or upright. The supplement ginkgo may help. ...Read more

See 1 more doctor answer
6

6
I cant use Accutane because i get tinnitus from it. what else can i use to get rid of my acne vulgaris forever?

I cant use Accutane because i get tinnitus from it. what else can i use to get rid of my acne vulgaris forever?

See a dermatologist: Accutane is very effective but is used only for severe nodulo-cystic scarring acne. If you have severe acne but get tinnitus with accutane ( are you sure that is the cause?} you may wish to try a very small dose such as 10mg a day or less. We do not use spironolactone for young men because they seldom are pleased when they need a bra. There are other meds such as minocycline, tretinoin, benzoyl pe ...Read more

See 1 more doctor answer
7

7
I need to get rid of tinitus. How?

I need to get rid of tinitus. How?

Distraction noise: Once you have ruled out dangerous stuff that may be causing ringing in your ears (which most likely is just hearing damage accumulated over the years), then use some white noise. If you buy a noise-generating radio (rain, ocean, waterfall, etc), then you may be able to overwhelm the ringing you hear with different noise so you can sleep. It may never go away, so you may just need to employ tricks. ...Read more

See 1 more doctor answer
8

8
I think I've got tinitus in my ears, how can I get rid of it?

I think I've got tinitus in my ears, how can I get rid of it?

Ringing in EARS: First find the cause and treat it, that will work in most cases, and the symptoms go away, in others it is a frustrating experience especially in some older patients some otolaryngologist recommend niacin, but there is no evidence to support it.Other meds that have been tried neurontin, (gabapentin) Campral a grug used to treat alcohlism is being studied and may be helpful according to studies done in brazil in2005. ...Read more

9

9
Can you get tinnitus while on Accutane treatment by going to bars/clubs with loud music? or increase the risk of it?

Absolutely!: Just being around loud music will increase your risk of tinnitus -- the loud music can damage (sometimes permanently) the structures in the cochlea (the hearing organ). Accutane can also affect your hearing. I advise staying away from environments with loud noise. If you can't avoid them, talk with your Dr. about noise-protective earplugs. ...Read more

10

10
Hi Eric. Maybe you can advice me or point to some other site for help. I live in new zealand n have had treatment for pulsatile tinnitus in my left ear. My diagnosis was venous sinus stenosis. After stenting noise has almost gone from ear but i get really

Hi Eric. Maybe you can advice me or point to some other site for help. I live in new zealand n have had treatment for pulsatile tinnitus in my left ear. My diagnosis was venous sinus stenosis. After stenting noise has almost gone from ear but i get really

Healthnavigator : Hi there. Venous sinus stenosis is pretty uncommon. http://www.healthnavigator.org.nz is a great NZ website which has good information on tinnitus but there isn't much patient information about your condition. I would suggest you talk more with the doctor who diagnosed you or see your GP for more advice. ...Read more

See 1 more doctor answer
Dr. William Culviner
663 doctors shared insights

Tinnitus (Definition)

Tinnitus is when a person has a persistent noise in his ear or ears. Tinnitus can be of unknown cause, or can be caused by hearing damage, tumors, problems in the brain or hearing nerve, ...Read more